Advertisement

Ukrainian Mathematical Journal

, Volume 46, Issue 6, pp 748–755 | Cite as

Normal structure of the jonquere group over a field of characteristic zero

  • N. L. Ivanenko
Article

Abstract

The lattice of normal divisors of the Jonquere group over a field of characteristic zero is described.

Keywords

Symmetric Group Additive Group Normal Structure Characteristic Zero Normal Closure 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    L. Kaloujnine, “Sur lesp-groupes de Sylow du groupe symétrique du derép m,”C.r. Acad. Sci. Paris, No. 221, 222–224 (1945).zbMATHGoogle Scholar
  2. 2.
    L. Kaloujnine, “Sur lesp-groupes de Sylow du groupe symétrique finis,”Ann. Sci. Ecole norm. Supér, No. 65, 239–279 (1948).zbMATHGoogle Scholar
  3. 3.
    V. L. Popov, “Groups of automorphisms of polynomial algebras,”Voprosy Algebry, No. 4, 4–16 (1989).zbMATHGoogle Scholar
  4. 4.
    I. R. Shafarevich, “On certain infinite-dimensional groups. II,”Izv. Akad. Nauk SSSR, Ser. Mat.,45, No. 1, 214–226 (1981).zbMATHGoogle Scholar
  5. 5.
    G. Birkhoff,Lattice Theory, American Mathematical Society, New York (1948).zbMATHGoogle Scholar

Copyright information

© Plenum Publishing Corporation 1995

Authors and Affiliations

  • N. L. Ivanenko

There are no affiliations available

Personalised recommendations